16 doctors weighed in:
I am 30 with hypertension and anxiety and get tickling down my arms and across my chest at night what is wrong with me? I take htcz lisinopril Paxil (paroxetine)
16 doctors weighed in

Dr. Elizabeth Black
Family Medicine
7 doctors agree
In brief: Concerning symptoms
These symptoms could be related to your hypertension and/or to your anxiety.
Regardless, you should be under the regular care of a qualified physician for all these conditions. If you haven't been evaluated recently, please make sure you are seen.

In brief: Concerning symptoms
These symptoms could be related to your hypertension and/or to your anxiety.
Regardless, you should be under the regular care of a qualified physician for all these conditions. If you haven't been evaluated recently, please make sure you are seen.
Dr. Elizabeth Black
Dr. Elizabeth Black
Thank
Dr. Alan Ali
Psychiatry
5 doctors agree
In brief: Tingling
Assuming your BP is controlled as well as your depression & anxiety, & also no arthritis in the neck is present, i would suggest talking to your psychiatrist about medication for anxiety & also adding magnesium.
As last resort, consult a neurologist.

In brief: Tingling
Assuming your BP is controlled as well as your depression & anxiety, & also no arthritis in the neck is present, i would suggest talking to your psychiatrist about medication for anxiety & also adding magnesium.
As last resort, consult a neurologist.
Dr. Alan Ali
Dr. Alan Ali
Thank
Emily Lu
Family Medicine
5 doctors agree
In brief: Talk to your psych
You may be experiencing a rare side effect of paroxetine - numbness or tingling in the limbs.
Anxiety also can lead to hyperventilation & numbness & tingling in lips, fingers and toes & extend centrally to arms, legs & trunk. Prolonged hyperventilation may worsen the symptoms leading to seizures. Talk to your doctor about adjusting Paxil or switching medication. Ask about anxiety as well.

In brief: Talk to your psych
You may be experiencing a rare side effect of paroxetine - numbness or tingling in the limbs.
Anxiety also can lead to hyperventilation & numbness & tingling in lips, fingers and toes & extend centrally to arms, legs & trunk. Prolonged hyperventilation may worsen the symptoms leading to seizures. Talk to your doctor about adjusting Paxil or switching medication. Ask about anxiety as well.
Emily Lu
Emily Lu
Answer assisted by Emily Lu, Medical Student
Thank
Dr. Neil Liebowitz
Psychiatry
2 doctors agree
In brief: Tickling or RLS
Paxil (paroxetine) and other ssri medications can indirectly reduce Dopamine levels which can result in restless legs syndrome (rls).
Rls can affect the whole body and is a creepy crawling sensation helped by Dopamine agonists like requip. Also, anyone on htcz should have regular potassium (k) levels checked.

In brief: Tickling or RLS
Paxil (paroxetine) and other ssri medications can indirectly reduce Dopamine levels which can result in restless legs syndrome (rls).
Rls can affect the whole body and is a creepy crawling sensation helped by Dopamine agonists like requip. Also, anyone on htcz should have regular potassium (k) levels checked.
Dr. Neil Liebowitz
Dr. Neil Liebowitz
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified, Internal Medicine
24 years in practice
67M people helped
Continue
107,000 doctors available
Read more answers from doctors